# SDR SWAA2021110319958

- Difficulty date: September 19, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT FLIGHT DECK FLOOR SKIN PANEL BETWEEN STA 259.5 AND STA 270 ;S-17L ;WL 208.1.  REMOVED THE CORROSION IAW SRM. 51-10-02-0G-0.  PERFORMED UT THICKNESS INSPECTION ON REWORKED AREA IAW NDT PART 4 51-00-00 PROCEDURE 3. MIN. THICKNESS IS 0.059'.  ORIGINAL MAT 0.063' MATERIAL REMAINING 0.059' MATERIAL REMOVED 0.004', FOUND TO BE WITHIN LIMITS IAW SRM 53-10-51-1A-1 FIG 105 DETAIL C. TREATED AND PRIMED AREA IAW AMM51-21-72-370-804.
